Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Early periods being on birth control pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi, I had a qustion about my period.....I am on the pill and have been for a while....I have been consistantly starting on a sunday and for some reason, my past two periods I have started 4-3 days this normal?
Doctor :   I have been consistantly starting on a sunday, Can you explain this sentence
Doctor :   Do yiou mean every sunday
Doctor :   or every fourth sunday
User :   for as long as i have been on the pill....when i do have my period (once a month) I start on a sunday
Doctor :   Since how long you have been on a pill
User :   a year and a half
Doctor :   Do yu mean 3 to 4 days early of the day to be expected
User :   yes
Doctor :   That is fine then
Doctor :   All the more it seems to be regular

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor